# SDR NACA201505010008

- Difficulty date: May 1, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED IN MAIN CABIN FRAME BS 380, STRINGER 17L. REPAIRED THE FRAME IAW 51-20-01, REV 108 SRM.
